Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Corrections to: ``On changing fixed points and coincidences to roots'' [Proc. Amer. Math. Soc. 115 (1992), no. 2, 527-533; MR1098397 (92k:55002)]


Authors: Robin Brooks and Peter Wong
Journal: Proc. Amer. Math. Soc. 118 (1993), 1353-1354
MSC: Primary 55M20
Original Article: Proc. Amer. Math. Soc. 115 (1992), 527-533.
MathSciNet review: 1156465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20

Retrieve articles in all journals with MSC: 55M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1156465-X
PII: S 0002-9939(1993)1156465-X
Keywords: Fixed points, coincidences, roots, Lefschetz number, Nielsen number, degree, nilmanifold
Article copyright: © Copyright 1993 American Mathematical Society